CSN Login
Members Online: 2

You are here

What doctor do I talk to?

Jodisgoing180
Posts: 98
Joined: Feb 2016

I am 8 weeks done with chemotherapy.  Since around 2 weeks ago, I have been breaking out in hives. They haven't been itchy, until recently, last week they started to itch like crazy.  They are all over my body.  I think they are related to the chemotherapy.  Do I contact my regular doctor, or my oncologist?

TeddyandBears_Mom's picture
TeddyandBears_Mom
Posts: 1677
Joined: Jun 2015

Since you are 8 weeks out from chemo, I would start with my GP. They tend to look more broadly at symptoms in my opinion.

I hope you get some relief asap. I had hives once from a drug reaction. It was miserable! By the way, you might want to try some Benedryl while you wait to get in to the doctor. It will help.

Love and Hugs

Cindi

pinky104
Posts: 574
Joined: Feb 2013

I agree to call your GP.  Six weeks after chemo seems like a long time for developing an allergic reaction to it.  I used to work in an ER (as a Medical Records employee) and the usual culprits were drugs, new detergents, soaps, body lotions, foods, etc.  I even saw a few cases of hives from a change in the outdoor temperature.

Jodisgoing180
Posts: 98
Joined: Feb 2016

Thanks!

 

Subscribe to Comments for "What doctor do I talk to?"